Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 838795
Full text of review: PDF

Book Information

Authors: Shui-Nee Chow and Jack K. Hale
Title: Methods of bifurcation theory
Additional book information A Series of Comprehensive Studies in Mathematics, vol. 251, Springer-Verlag, New York, 1982, xv + 515 pp., $48.00. ISBN 0-387-90664-9.


Review Information

Reviewer: J. C. Alexander
Reviewer: P. M. Fitzpatrick
Journal: Bull. Amer. Math. Soc. 15 (1986), 101-111
DOI: http://dx.doi.org/10.1090/S0273-0979-1986-15452-2
PII: S 0273-0979(1986)15452-2